Skip to main content
Article
Unevening the Odds of "Even Up"
All HMC Faculty Publications and Research
  • Arthur T. Benjamin, Harvey Mudd College
  • Jennifer J Quinn, Occidental College
Document Type
Article
Publication Date
4-1-1999
Abstract
No abstract provided in this article.
Comments

Archived with permission from the Mathematical Association of America.

Rights Information
© 1999 Mathematical Association of America
Citation Information
Benjamin, Arthur T. and Jennifer J. Quinn. "Unevening the Odds of 'Even Up'." Mathematics Magazine, Vol 72, No. 2, pp. 149-150, April 1999.